# SDR 2019FA0000052

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: General aviation
- Aircraft: HK354
- Make and model: Piper PA-28-161
- Aircraft serial: 2816091
- Aircraft time: 25,841 hours
- Engine: Lyc O320D3G
- Engine time: 948 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: MC455350
- Condition: Broken
- Location: Zone 400
- Part time: 948 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER A 50 HOURS INSPECTION, THE INSPECTOR DURING ENGINE RUN-UP ON THE GROUND WITH FULL POWER ACHIEVED. REPORTED NOT TO BE ABLE TO REDUCE RPM TO IDLE. DEFECT WAS TRACED TO BROKEN THROTTLE CABLE INNER CABLE. NEW CABLE FITTED.
